MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035477300
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 2 of the 2 reports for this event.The subject device is not available.
 
Event or Problem Description
During the coil embolization procedure, it was reported that difficulty was encountered when the delivery wire of the second coil was inserted into the detachment system and the proximal contact was bent.Then the physician tried to detach the coil, however even though long beep was sounded twice the coil could not be detached.So the physician removed the delivery wire from the detachment system and reinserted again, but the detachment system did not power on.Therefore, the physician decided to remove the coil.After removal the proximal part of the delivery wire from the detachment system, the physician confirmed that the anode of the proximal contact was exposed.In addition, when the physician tried to remove the second coil from the patient, it was found that the second coil was tangled with the first coil (subject device) which was initially successfully implanted in the aneurysm.Hence both coils were retrieved with snare.The procedure was completed with other coils.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition after unpacking and the device was prepared as per the dfu (direction for use).Based on the information currently available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 7MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7467317
Report Number3008881809-2018-00189
Device Sequence Number13693768
Product Code HCG
UDI-Device Identifier04546540676580
UDI-Public(01)04546540676580(17)190930(10)19345369
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberM0035477300
Device Catalogue NumberM0035477300
Device Lot Number19345369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;